# SDR DLL10953714

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 201314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND FWD CABIN EMERGENCY EXIT PATH LIGHTS FAILED TEST.  REPLACED BATTERY AND POWER SUPPLY, OPERATION NORMAL.
